# SDR CA090506001

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW OBSERVED SMOKE IN CABIN. ACFT RETURNED TO BASE. MX WAS CALLED AND UPON INSP FOUND EXCESSIVE OIL IN UNIT AND OIL SMEARED AROUND THE PANEL BY THE AIR CYCLE MACHINE. THE OIL LEVEL WAS ADJUSTED AND THE EXCESS AMOUNT WAS REMOVED. ACFT GROUND TESTS SERVICEABLE AND RETURNED TO SERVICE.
